MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR

TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR
Model Number TRB24-REG
Medical Device Problem Codes Deflation Problem (1149); Gas/Air Leak (2946)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E3: occupation: tech.The actual device has been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
Terumo medical corporation received the following information: it was reported that original a tr band was applied post radial procedure.A hematoma developed proximal to the band after a couple of minutes.Manual pressure was applied and then the tr band was repositioned.It was noted at that point that the tr band appeared to be losing air.More air was added, however, again there was a slow leak.A new tr band was placed on the patient and there were no further complications.Hemostasis was achieved using the second tr band that was applied.The first tr band initially had 15ml of air, however, during repositioning, it was noticed that only 12ml was able to be removed.15ml was added for the repositioning and then when air was leaking again, a new tr band was applied with 11ml of final air volume (which held just fine).The tr band started to deflate within a few minutes, once it was determined that they wanted to reposition the band.They suspected the leak was coming from the "pillow" however, they were unable to confirm exactly where.The size of the hematoma was about the size of a half dollar coin.The patient remained in stable condition.The second tr band that was applied worked great and the md evaluated the hematoma.The device did not have noticeable damage.The estimated blood loss was less than 250cc.The procedure performed prior to the use of the tr band was r2p intervention.

Brand Name
TR BAND
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key24917532
Report Number1118880-2026-00147
Device Sequence Number10330666
Product Code DXC
UDI-Device Identifier00389701011349
UDI-Public(01)00389701011349(17)280401(10)0001343316
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K152525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRB24-REG
Device Catalogue NumberTRB24-REG
Device Lot Number0001343316
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
R2P DESTINATION SLENDER 119CM SHEATH
Patient SexUnknown